# SDR AALA202001299014

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,031 hours, 6,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Reversed
- Location: Light Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: THE EMERGENCY LIGHT ESCAPE PATH NEAR SEAT 15C AND IN FRONT OF SEAT 17H ARE INOPERATIVE. REF WDM 33-51-56 FOUND POLARITY OF PINS 1 AND 2 AT D00951P SWAPPED. CORRECTED POLARITY AND ACCOMPLISHED OPS CHECKED IAW AMM 33-51-00,  ALL CHECKED NORMAL.
